# SDR SWI2023F00300

- Difficulty date: June 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW AFT BAGGAGE BAY FLOOR, AFT WATER DRAIN SURROUND CORROSION     (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED NEW CHANNEL REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM  51-45-00-001-001-A01, DWG-670-43255 REV-C. DWG MM670-43200 REV N , OPS CHECK GOOD, PRESSURE LEAK CHECK GOOD, AFT FILL/DRAIN VALVE FOUND TO BE LEAKING. SEE CAMP #27009344. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
